# SDR ANCF200400047

- Difficulty date: April 16, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 29,004 hours, 27,501 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN BAQ WHEN EXTERNAL POWER WAS CONNECTED SMOKE CAME INTO COCKPIT FROM OVERHEAD PANEL.  AS PER AMM 20-50-01 PAGE 201, GROUND ELECTRICAL 106 LINE WAS ISOLATED ON CONNECTOR P1-568 OF CABIN PRESS SELECTOR ELECTRICAL LINES WERE CHECKED BY CONDITIONS ON OVERHEAD PANEL WITH SATISFACTORY RESULTS.
